# SDR CALA2024110801080

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,632 hours, 31,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY CHECKLIST  BEHIND SEAT 3B NEEDS TO BE REPLACED. VERIFIED F/A EMERGENCY CHECKLIST WAS REPLACED IN THE BACK OF SEAT 3B.
